Traumeel & depression????

Discussion in 'Fibromyalgia Main Forum' started by QueenieWong, Nov 14, 2005.

  1. QueenieWong

    QueenieWong New Member

    Hi, I started on Traumeel the day I read the post from Chocolate. I maybe felt a little better with muscle spasms. I also quit smoking in the last 4 days - yeah. Anyway I have been really depressed the last few days and cry at the drop of a hat. I've been on Lexapro for a few years and been doing ok. On the thread from Chocolate I remember someone saying there was St. Johns Wart in the Traumeel. I don't see that in the ingredients, but have quit taking the Traumeel thinking maybe it's interfering with the Lexapro. Any ideas? Thanks for anyone's help.

    Vicki
  2. mbofov

    mbofov Active Member

    I got VERY emotional when I quit smoking, would cry (or sometimes even laugh) at the drop of a hat, I would bet that's your problem --

    Mary
  3. abbylee

    abbylee New Member

    Are you using the gum or anything? I quit cold turkey and I cried for months!!! But I finally got over it. I don't know how long you smoked, but nicotine is a drug that you're used to having.

    Having said that, if you've not used anything you probably don't want to start now, as I've heard that after 3 days your physical need for nicotine is gone. (Don't know that for a fact, though.)

    abbylee
  4. tandy

    tandy New Member

    Its most likely the withdrawel from nicotene.

    I tried to quit one time and was into my 5th day,(cold turkey) well,... I ended up in the ER cause I was freakin right out!! My body felt weird,I was shakey,having my heart skip beats,...VERY depressed,..headache,etc,...
    the list goes on.
    After my exam and loads of questions it was determined that I was having severe withdrawels from cigs.

    so guess what I did?? yup.
    I left the ER and headed straight to a mobil station for a pack of smokes!!
    I regret it but let me tell ya how Gooooood that ciggerete felt/tasted!!! :)
    LOL

    I do hope to quit again and be succesful at it. But next time I will use a crutch. Be it a patch or wellbutrin.
    That cold turkey is some crazzzzzy stuff!!
    take care,
    Tandy
  5. SolSerenade

    SolSerenade New Member

    Hi Vicki ..... same feeling here - reading your post, "stopped smoking" and "crying at the drop of a hat" *jumped* out at me - think it's totally related, most likely.

    Hope you feel better - congrats on quitting, and every day *should* get a little bit better (easier) than the last.
  6. suz9601

    suz9601 Member

    I think w/homeopathic remedies by the time it is diluted so many times there is basically not any of the original ingredient...as far as I understand it anyway..I emailed the company to see if that is correct as I can't take SJW either so hopefully they will answer.
  7. QueenieWong

    QueenieWong New Member

    Gosh, can't believe the responses I've gotten on my question. I read here alot, but rarely post. I did check with Cosco and they said yes, St. John's Wart will interact with the Lexapro and cause more depression. I agree it has alot to do with quitting smoking, I am truly mourning losing my best friend. I have smoked over 35 years and am using Smoke Away which you can get at Walmart, it's all natural and suppose to clear your body of nicotine in 3 days...then you have to tough it out. I had an attempted suicide about 3 years ago. Never ever had a problem with depression, but have been dealing with this pain for about 15 years and just couldn't take it anymore. Anyway, the last few days I've had trouble sleeping and some of the morbid thoughts are returning and I just got really scared. The only thing I have done different is the Traumeel and stopping smoking. I am so happy for everyone who has gotten results. As I said, I do think I have had less pain since starting the Traumeel, but again it's hard to tell as I've been seeing a Dr. everyday for the last 5 weeks who's trying to break up the scar tissue in my back and shoulders. So for now I will take a break from the Traumeel, continue to take my Lexapro and ask for everyone to please pray to give me the strength to not smoke that first cigarette!!

    Vicki
  8. QueenieWong

    QueenieWong New Member

    You are the best!!! Thanks for your support. I stopped the Traumeel and immediately felt better mentally, but of course have had more pain physically. Guess sometimes you just can't win. Anyway, I HAVE NOT smoked, yea, yea, yea. I am so truly happy for you and all the girls who have had great results with the traumeel.

    Vicki
  9. caroleye

    caroleye New Member

    Years ago (early 80's) I was facilitating smoking cessation groups through UCLA, so learned sooooooooo much about what this does to us.

    Unless things have changed, it's not just the "nicotine", which usually leaves the body in 2-3 days, but the other poisonous chemicals.

    I cannot believe they allow this product to be available; yet they outlaw the pure M.J. plant. So, it's feed the poison & outlaw the natural??

    There's a huge reason it's so difficult to go through "withdrawal"............hooked physically as well as psychologically. Sad, sad that these people are allowed to market this!!

    Hang on; it does get better!!!

    LIGHT***********carole
  10. caroleye

    caroleye New Member

    Thanks for the info on this product!! Didn't even have to open this one, so I'll just return it. Not only does it have St. Johns Wort in it (I have Lupus & not good to take in the sun), but also echinacea, which makes my body speed up.

    Bummer!! Another "hope" down the drain.

    So glad we have so many great scholars/researchers on this board!!

    LIGHT*********carole